# SDR AALA201703229024

- Difficulty date: March 19, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 16,400 hours, 1,884 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON DOOR 3L MISSING. R&R EXIT PLACARD OP CK NORMAL PER AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
